# SDR DALA2022082205672

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 70,958 hours, 9,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CHECK DOOR PRESSURE-MESSAGE AND SHOWS DOOR 4R DISARMED WHEN ACTUALLY ARMED. CORRECTIVE ACTION: INSTALLED SAFETY PIN IN DOOR DAMPER DISSARMED DOOR DAMPER. SECURED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. REARMED DOOR DAMPER AND REMOVED SAFETY PIN. WITNESSED REARM AND SAFETY. DOOR ARMS NORMALLY. (2373394)
